I have been a birth control for several months, but lately I have been forgetting to take it. I've been experiencing lack of sensitivity and can't feel it very much when my boyfriend fingers me. I've been secreting much more lubricant as well. Should I be worried? And how can I fix it?
If you have not been regular with taking your birth control then your symptoms of loss of sexual pleasure and increase in vaginal discharge (without associated symptoms of bad smell, itching, burning rashes etc) could be due to pregnancy. Visit your gynecologist for a thorough evaluation to confirm/rule out pregnancy. If pregnancy is ruled out with a blood HCG test, then discuss about getting started on alternate birth control suited to your needs.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.